# SDR DL76S100242

- Difficulty date: December 14, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 68,704 hours, 31,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T2523U10
- Condition: Corroded
- Location: Bs 955
- Part time: 48,107 hours, 21,577 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE FS 955 REAR SPAR BULKHEAD AND FAILSAFE STRAPS FOR CORROSION AND FATIGUE CRACKS IAW DAL SI01-086393-12AD CORROSION WAS FOUND ON THE RT SIDE BRACE FITTING AND FAILSAFE STRAPS BOTH SIDE BRACE AND FAILSAFE WERE REPLACED ON THE RT SIDE DUE TO CORROSION.  ERA 478790-14AD WAS ISSUED TO COVER THE REPLACEMENT ON THE RT SIDE.
